# SDR AALA980992

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EZE - FLT 955 - DURING GROUND OPERATIONS, EMERENCY EXIT PATH LIGHT AT PASSENGER SEATS 27B AND 34B INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT CONNECTORS AT PASSENGER SEAT ROWS 27B AND 34B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
